Some methods for solving ordinary differential equations that are
Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 809-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a8,
author = {E. A. Novikov and L. A. Yumatova},
title = {Some methods for solving ordinary differential equations that are},
journal = {Doklady Akademii Nauk},
pages = {809--812},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a8/}
}
E. A. Novikov; L. A. Yumatova. Some methods for solving ordinary differential equations that are. Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 809-812. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a8/